Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/42275
Title: Stability and monotonicity of difference schemes for nonlinear scalar conservation laws and multidimensional quasi-linear parabolic equations
Authors: Matus, P. P.
Lemeshevsky, S. V.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2009
Citation: Matus P.,Lemeshevsky S.V. Stability and monotonicity of difference schemes for nonlinear scalar conservation laws and multidimensional quasi-linear parabolic equations // Comput. Meth. Appl. Math. – 2009. – Vol. 9(3) .– P. 253-280.
Abstract: Доказан разностный аналог неравенства типа Бихари. Используя это неравенство, мы изучаем устойчивость в C и монотонность разностных схем, аппроксимирующих начально-краевые задачи для нелинейных законов сохранения и многомерных параболических уравнений. Было показано, что в нелинейном случае стабильность и монотонность определяется не только поведением приближенного решения, но и его производными, входящими в нелинейные члены уравнения.Оценки устойчивости получены без каких-либо предположений о свойствах решения и нелинейных коэффициентов дифференциальной задачи. Проанализированы две точные и устойчивые разностные схемы для задачи Римана.
We have proved the difference analogue of a Bihari-type inequality. Using this inequality, we study the stability in C and monotonicity of the difference schemes approximating initial-boundary value problems for nonlinear conservation laws and multi-dimensional parabolic equations. It has been shown that in the nonlinear case the stability and monotonicity are determined not only by the behavior of the approximate solution but also by its difference derivatives appearing in the nonlinear terms of the equation. The stability estimates are obtained without any assumptions about the properties of the solution and nonlinear coefficients of the differential prob-lem. Here we use restrictions only on input data (initial and boundary conditions and the right-hand side). The sufficient conditions of the shock wave generation is formulated for input data. For the Riemann problem two exact and stable difference schemes are analyzed.
URI: http://elib.bsu.by/handle/123456789/42275
Appears in Collections:Статьи факультета прикладной математики и информатики

Files in This Item:
File Description SizeFormat 
Лемешевский_2.pdf290,63 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.